MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHECK VALVE WITH MALE/FEMALE LUER LOCK; STOPCOCK, I.V. SET
Catalog Number 011-CS25
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed, and a cause cannot be determined.The device history report (dhr) was reviewed, and no nonconformities were found that would have led to the reported complaint.
 
Event or Problem Description
The event occurred on an unknown date involving a check valve with male/female luer lock.A nurse reported a crack and leak at the level of the anti-reflux valve was a very recurring problem with this product (approximately once a month per nurse).The customer stated that unfortunately, details on each incident (date, patient involved, medications used cannot be retrieved.The reports were not filed by the department.It was the recurrence of the problem that led to a medical report being filed by technical nurse of the intensive care unit.It is unknown if there was patient involvement or patient harm.

Brand Name
CHECK VALVE WITH MALE/FEMALE LUER LOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24576022
Report Number9617594-2026-00257
Device Sequence Number10475213
Product Code FMG
UDI-Device Identifier00840619006075
UDI-Public(01)00840619006075(17)300701(10)14505009
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number011-CS25
Device Lot Number14505009
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2026
Initial Report FDA Received Date03/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown